# SDR P5CA9600744

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1648
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT STRINGER 48R STA 1648.  REMOVED CORROSION PER BAC SRM 51-22-00, WITHIN LIMITS PER BAC SRM 51-12-00, REPROTECTED AREA PER BAC SRM 51-21-00.
